# SDR USAA990956

- Difficulty date: September 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607AU
- Make and model: Boeing 757225
- Aircraft serial: 22203
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N10175
- Condition: Cracked
- Location: Bs 1520
- Part time: 46,058 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-3 CHECK VISUAL INSPECTION, FOUND A .5 INCH CRACK AT STATION 1520, STRINGER 27L FRAME.  INSTALLED DOUBLER PER EA 65446A.  (M)
